# SDR USAA001978

- Difficulty date: November 4, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Part time: 23,891 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN OIL CANNING 3 INCH BY 5 INCH AREA, 11 INCHES AFT OF LOWER RADOME OPENING 4.75 INCH LEFT AC CENTER.  INSTALLED DOUBLER PER EA 54843A.  (M)
